Journal article icon

Journal article

Jensen Measures for R(K)

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-27.2.317

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Journal of the London Mathematical Society
Volume:
s2-27
Issue:
2
Pages:
317-330
Publication date:
1983-04-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:0e54860a-b647-4c45-9e4d-97e5ebb61f51
Source identifiers:
366674
Local pid:
pubs:366674

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP